# SDR A6WA202102167634

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 38,661 hours, 37,147 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Shutoff Valve
- Part number: 32895903
- Part serial: 2820
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 38,661 hours, 37,147 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

306717/1- WHILE CLIMBING RECEIVED RH WING ANTI-ICE CAUTION MESSGAE. CW QRH AND MESSAGE CLEARED. INCREASED POWER ON RH SIDE. OPENED 14 STAGE ISOL VALVE. MESSAGE CLEARED AFTER OPENING VALVE.   306717/2- RECEIVED LEFT COWL ANTI-ICE CAUTION MESSAGE WITH COWL SWITCHES SELECTED OFF. CW QRH AND MESSAGE CLEARED. REDUCED N2 BELOW 85%. CLOSED LH 14TH STAGE BLEED VALVE. MESSAGE CLEARED.   ***AIRCRAFT REMOVED FROM SERVICE***  R&R RH ENG 14TH STAGE SOV REF AMM 36-12, OPS AND LEAK CHECK GOOD
